# SDR AALA202008259011

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 21,769 hours, 8,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EXIT DOOR ASSIST BOTTLE LOW PRESSURE. SERVICED L3 EXIT DOOR ASSIST BOTTLE PER AMM 52-22-00 TO DISPATCH LIMITS.
